Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What medication should I take to remove blood clots from leg as it is very tender to touch ?

Hi, I m a 20 year old male. I had a blood clot in the leg ( dvt ) about a year ago I quit taking my thinners about 9 months ago and i believe I m having the same symptoms as then. My left calf is tender to touch and when i point my toes up. If dangle my leg it throbs. When i stand it throbs but worse when i unlock my knee! Should i go to the ER? i have no family physician.
Asked On : Mon, 20 Feb 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
Welcome to Healthcare Magic forum.
The symptoms you are having do resemble that of DVT and if untreated there is a significant risk of thromboembolism, gangrene and pulmonary embolism.
It is advisable that you visit the ER at once and get the doppler test to confirm the diagnosis and start appropriate treatment.
Try to avoid any tight dressing on the affected limb and maintain circulation of the limb.
Drink plenty of water and avoid any sudden movement of the affected limb.
Wish you a speedy recovery.
Answered: Mon, 20 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor